EconPapers    
Economics at your fingertips  
 

Quantization-based Bermudan option pricing in the foreign exchange world

Jean-Michel Fayolle, Vincent Lemaire, Thibaut Montes and Gilles Pagès

Journal of Computational Finance

Abstract: This paper proposes two numerical solutions based on product optimal quantization for the pricing of Bermudan options on foreign exchange rates. More precisely, we consider the pricing of Bermudan power reverse dual currency options, taking into account stochastic domestic and foreign interest rates in addition to stochastic foreign exchange rates; we therefore consider a three-factor model. For the two numerical methods, we give an estimation of the L^2 error induced by the approximations and we illustrate the methods with market-based examples that highlight their speed.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... reign-exchange-world (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:7869926

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:7869926